SO(r+2, r) pure spinors

Benn, Ian and Tucker, Robin (1986) SO(r+2, r) pure spinors. Reports on Mathematical Physics, 24 (2). pp. 241-256. ISSN 0034-4877

Full text not available from this repository.

Abstract

Chevalley gave a comprehensive treatment of pure spinors for Clifford algebras whose quadratic form has maximal index. We here show how the notion of pure spinor can be extended to the real Clifford algebras associated with quadratic forms with r+2 positive and r negative eigenvalues.

Item Type:
Journal Article
Journal or Publication Title:
Reports on Mathematical Physics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
ID Code:
74952
Deposited By:
Deposited On:
04 Aug 2015 09:04
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19